Translator Disclaimer
2019 Convexity with respect to weakly $q$-concave line bundles and reduction
Viorel Vâjâitu
Rocky Mountain J. Math. 49(4): 1335-1354 (2019). DOI: 10.1216/RMJ-2019-49-4-1335

Abstract

We reconsider intermediate holomorphic convexity introduced by Barlet and Silva in the more general case of convexity with respect to hermitian holomorphic line bundles whose weight functions are (weakly) $q$-convex. Also we give completeness and Kahler properties of the canonical reduction.

Citation

Download Citation

Viorel Vâjâitu. "Convexity with respect to weakly $q$-concave line bundles and reduction." Rocky Mountain J. Math. 49 (4) 1335 - 1354, 2019. https://doi.org/10.1216/RMJ-2019-49-4-1335

Information

Published: 2019
First available in Project Euclid: 29 August 2019

zbMATH: 07104720
MathSciNet: MR3998924
Digital Object Identifier: 10.1216/RMJ-2019-49-4-1335

Subjects:
Primary: 32F10
Secondary: 32E05, 32E99

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • 2019
Back to Top